# SDR HEEA065985

- Difficulty date: January 17, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N719PH
- Make and model: Bell 407
- Aircraft serial: 53266
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Indicator
- Part number: 407375001105
- Condition: Failed
- Location: Mgt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MGT INDICATOR QUIT ON ENGINE WASH.
